On Trace Forms of Algebraic Number Fields.
Mathematische Zeitschrift, Tome 196 (1987), pp. 125-128 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Mots-clés : symmetric bilinear form, Hilbertian field, separable field extension, trace form, ordering, signature, algebraic number field, Witt ring
@article{MZ_1987__196_173869,
     author = {Winfried Scharlau},
     title = {On {Trace} {Forms} of {Algebraic} {Number} {Fields.}},
     journal = {Mathematische Zeitschrift},
     pages = {125--128},
     year = {1987},
     volume = {196},
     zbl = {0658.10025},
     url = {http://geodesic.mathdoc.fr/item/MZ_1987__196_173869/}
}
TY  - JOUR
AU  - Winfried Scharlau
TI  - On Trace Forms of Algebraic Number Fields.
JO  - Mathematische Zeitschrift
PY  - 1987
SP  - 125
EP  - 128
VL  - 196
UR  - http://geodesic.mathdoc.fr/item/MZ_1987__196_173869/
ID  - MZ_1987__196_173869
ER  - 
%0 Journal Article
%A Winfried Scharlau
%T On Trace Forms of Algebraic Number Fields.
%J Mathematische Zeitschrift
%D 1987
%P 125-128
%V 196
%U http://geodesic.mathdoc.fr/item/MZ_1987__196_173869/
%F MZ_1987__196_173869
Winfried Scharlau. On Trace Forms of Algebraic Number Fields.. Mathematische Zeitschrift, Tome 196 (1987), pp. 125-128. http://geodesic.mathdoc.fr/item/MZ_1987__196_173869/